Modular permutations on
Rendiconti del Seminario Matematico della Università di Padova, Volume 118 (2007), pp. 147-158.
@article{RSMUP_2007__118__147_0,
     author = {Del Castillo, Francesco},
     title = {Modular permutations on $\mathbb {Z}$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {147--158},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {118},
     year = {2007},
     mrnumber = {2378393},
     zbl = {1166.20002},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2007__118__147_0/}
}
TY  - JOUR
AU  - Del Castillo, Francesco
TI  - Modular permutations on $\mathbb {Z}$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2007
SP  - 147
EP  - 158
VL  - 118
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2007__118__147_0/
LA  - en
ID  - RSMUP_2007__118__147_0
ER  - 
%0 Journal Article
%A Del Castillo, Francesco
%T Modular permutations on $\mathbb {Z}$
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2007
%P 147-158
%V 118
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2007__118__147_0/
%G en
%F RSMUP_2007__118__147_0
Del Castillo, Francesco. Modular permutations on $\mathbb {Z}$. Rendiconti del Seminario Matematico della Università di Padova, Volume 118 (2007), pp. 147-158. http://archive.numdam.org/item/RSMUP_2007__118__147_0/

[1] M. R. Dixon - M. J. Evans - H. Smith, Embedding groups in locally (solubleby-finite) simple groups, Journal of Group Theory 9 (2006), pp. 383-395. | MR | Zbl

[2] M. I. Kargapolov - Ju. I. Merzljakov, Fundamentals of the Theory of Groups, Graduate Texts in Mathematics, vol. 62, Springer (1979). | MR | Zbl

[3] N. Pouyanne, On the number of permutations admitting an m-th root, The Electronic Journal of Combinatorics 9 (2002). | MR | Zbl

[4] H. Wielandt, Permutationsgruppe, Math. Inst. Univ. Tübingen (1955). [Translated in english: Finite Permutation Groups, Academic Press, New York (1964). Reprinted in Mathematische Werke, Walter de Gruyter, Berlin, Vol. 1 (1994), pp. 119-198.]